# SDR DXTA2020103004294

- Difficulty date: October 30, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N625QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0240
- Aircraft time: 455 hours, 308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AND SHUTDOWN NOTICED THE FORWARD ZONE OF THE EMERGENCY LIGHT SYSTEM STUCK ON.   SIGN OFF.  WE GAINED ACCESS TO THE "G SWITCH" UP ON THE AFT PORTION OF THE CENTER PEDESTAL BY REMOVING RT SIDE PANEL FORWARD PEDESTAL.  RESET "G SWITCH" AND WAS ABLE TO GET LIGHTS TO 30 OFF.  REINSTALLED SIDE ACCESS PANEL TO ORIGINAL IGURATION.  CHARGED THE EMERGENCY BATTERIES FOR ABOUT 2.5 HOURS.  PERFORMED MULTIPLE OPERATIONAL CHECKS.  OPERATIONAL CHECKS GOOD AT THIS TIME.  ALL WORK PERFORMED, IAW CESSNA 680A LATITUDE MAINTENANCE MANUAL 33-50-11.
